MathSciNet Relay Station
MathSciNet bibliographic data
MR1116744 62E20 (62E15)
Hirano, K.; Aki, S.; Kashiwagi, N.; Kuboki, H. On Ling's binomial and negative binomial distributions of order $k$. Statist. Probab. Lett. 11 (1991), no. 6, 503–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement